| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
Following intraocular lens (iol) implantation, patient's eyes were failing and patient was unhappy with the results.The vision never got corrected perfectly and the reading vision was decreased over last two months.The patient underwent posterior chamber yttrium-aluminum-garnet laser around a year or so ago.Patient's optometrist did not see anything that would warrant vision change and prescribed to wear glasses.Additional information was requested, but no further information is available.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).